Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the tensor product of Banach algebras


Author: Bernard R. Gelbaum
Journal: Proc. Amer. Math. Soc. 12 (1961), 750-757
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1961-0131186-X
MathSciNet review: 0131186
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre, Chapter III, Paris, 1948.
  • [2] B. Gelbaum, Tensor products of Banach algebras, Canad. J. Math. vol. 11 (1959) pp. 297-310. MR 0104162 (21:2922)
  • [3] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Memoirs Amer. Math. Soc. no. 16, 1955. MR 0075539 (17:763c)
  • [4] R. Schatten, A theory of cross-spaces, Princeton, New Jersey, Princeton University Press, 1950. MR 0036935 (12:186e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0131186-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society